# SDR SWAA2022012116966

- Difficulty date: April 13, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRANSVERSE WEB CENTER SEAL RETAINER CRACKED ON I/B SIDE JUST ABOVE STRUT TIP / REMOVED & REPLACED R/W TRANSVERSE WEB CENTER SEAL RETAINER ON I/B SIDE STRUT TIP IAW SRM 51-40-02-0G-0
